# SDR ASAA2022070338894

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 958 hours, 285 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ILLUMINATED ON LANDING ROLLOUT. GROUNDED - YES. CHECKED STATUS MESSAGE PAGE & NOTED PACK RAM AIR L. PRESENT LEG FAULTS NOTED MAINT MESSAGE 21-55010. LEFT AIR CONDITIONING PACK EXIT RAM AIR DOOR ACTUATOR HAS A SIGNAL ERROR. C/W B737-9 IFIM INITIAL EVAL AND GROUND TEST PASSED & NO MAINTENANCE MESSAGE ON THE GROUND TEST DISPLAY. REF IFIM TASK 31-65-00-810-835 & 21-51-00-810-803.
